Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Irregular periods since intake of pills, brown discharge post masturbation. What could the cause be?

Hi I am only 19 years old and I am on the pill and have been since May of this year My period has been late twice ever since i took the extra since i started taking in the middle of the week when i first start, in order to delay my period when I was staying with my boyfriend and sometimes we do have unprotected sex but he never finishes inside me ever and with my cycle this month came a day late but beforehand I noticed when I was pleasuring myself the discharge was brown and I looked it up it said it could be old cells since mine has been irregular but after when I stopped bleeding and my period ended i was pleasuring again and it discharged very little but was still brown in color. My diet has changed since I am in college and out of money so I have been eating a lot of peanut butter and graham crackers and popcorn but I have been drinking more water than question is is this coloring a concern and what could it be and what should I do?
Asked On : Thu, 13 Dec 2012
Answers:  0 Views:  14 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor